# SDR 9JLA2022071233703

- Difficulty date: July 5, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N402HP
- Make and model: Cessna 680SOV
- Aircraft serial: 6800142
- Aircraft time: 8,037 hours, 5,327 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: 691861016
- Part serial: 0392
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A SUPPLY BLEED LEAK (L) CAS MESSAGE DISPLAYED DURING CLIMB WITH ENGINE/STAB HEAT ON. THE CREW DIVERTED FLIGHT AND LANDED FOR MAINTENANCE CONSIDERATIONS. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED THE LEFT ANTI-ICE PCB DEFECTIVE. THE PCB WAS REPLACED WITH A NEW CARD. OPERATIONAL CHECKS WERE SATISFACTORY. ALSO CHECKED AND REPLACED WERE THE LEFT SUPPLY BLEED LEAK DETECTORS TY003 AND TY005 WITH NEW UNITS. OPERATIONAL CHECKS OF THE LEFT SUPPLY BLEED LEAK DETECTORS WAS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
